MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 5F TL, TT, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 5F TL, TT, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Catalog Number CK000723
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received a photo sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebn1525 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the grey hub cracked on the catheter.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a cracked hub is confirmed to be manufacturing related.Two photo samples were returned to vad for observation.One photo consisted of a syringe attached to a grey and blue solo hub.A longitudinal crack was observed to extend from the proximal end of the luer down to the ¿no ct¿ letters in the grey portion of the hub.The characteristics of the break surface could not be clearly observed.The second photo was the product label for a powerpicc provena catheter with solo valve technology with ref: ck000723 and lot: rebn1525.The characteristics of the cracks in the photo are consistent with a known issue, therefore, the complaint is confirmed as manufacturing related.Reynosa evaluation: the complaint for ¿catheter hub crack¿ is confirmed according to the photo evaluation which showed a break in the molding gray valve, maybe those are caused by the incorrect molding process, leading to valve breakage.This condition cause leak in the device.Therefore the cause for this complaint is manufacturing related.A lot history review (lhr) of rebn1525 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The manufacturer has received a photo sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebn1525 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
POWERPICC SOLO CATHETER, 5F TL, TT, 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7589155
Report Number3006260740-2018-01325
Device Sequence Number13897068
Product Code LJS
UDI-Device Identifier00801741137679
UDI-Public(01)00801741137679
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCK000723
Device Lot NumberREBN1525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2018
Event Location Hospital
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer05/17/2018
07/12/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date06/29/2018
07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1